# SDR AALA201912199001

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 21,930 hours, 4,475 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Ducted Fan
- Part number: EVT3454HM01
- Part serial: 164906733
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PRIOR TO PUSHBACK HEARD A STRANGE SOUND FOLLOWED BY A BURNING SMELL. MAINTENANCE ACCOMPLISHED JOB CARD 05-96-70. SMOKE/ ODOR TROUBLESHOOTING. FOUND THE AVIONIC VENT BLOWER FAN SEIZED UP WITH AN ELECTRICAL SMELL COMMING FROM IT. REMOVED AND REPLACED BLOWER IAW AMM 21-26-51. A/C OK FOR SERVICE.
